# SDR AALA202201283552

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,854 hours, 14,674 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 11964
- Condition: Faulty
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLAP NEEDLE SPLIT STARTING AT 40 DEGREES AND INCREASING AS FLAPS MOVE UP CAUSING FLAPS TO LOCK OUT AT APPROXIMATELY 5 DEGREES. REMOVED AND REPLACE LEFT TRAILING EDGE FLAP POSITION TRANSMITTER OPERATIONS CHECKED GOOD PER AMM TASK 27-58-01-400-801.
